# SDR CA010125010

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,775 hours
- Engine: Pwa PW123
- System (JASC): 7110 · Engine Cowling System
- Part: Eec
- Part number: 7892132002
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,351 hours, 24,595 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REORTED THAT THE NR 2 ENGINE TORQUE GAUGE WENT BLANK ON ROTATION. DURING THE UNSCHEDULED LANDING, THE NR 2 ENGINE WOULD NOT CONTROL PROPERLY. THE FDR WAS PULLED AND THE READOUT SHOWED NO EVIDENCE OF OVERTORQUE OR ANY OTHER ABNORMALITIES. ENGINE OVERTORQUE OR AN ELECTRICAL SIGNAL INTERRUPTION TO THE TORQUE INDICATOR ARE THE ONLY CARITERIA WHICH CAUSE THE TORQUE INDICATOR TO GO BLANK. THE SIGNAL FOR THE GAUGE COMES THROUGH THE EECU THE EECU WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
